# SDR SIMA990461

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR PERMANENT REPAIR TO A DENT IN THE CARGO DOOR.  EVALUATED AREA AND REMOVED PAINT.  A CUT-OUT WITH A MINIMUM RADIUS OF .5 INCH WAS MADE IN THE SKIN TO REMOVE THE DAMAGE.  FABRICATED A FILLER PLATE WITH DIMENSIONS EQUAL TO THE CUT-OUT, THICKNESS EQUAL TO THE EXISTING SKIN.  FABRICATED A DOUBLER PLATE WHICH OVERLAPS CUT-OUT BY 1.0 INCH.  APPLIED EPOXY FILLER LY/HY 5052 TO EXPOSED HONEYCOMB AND INSTALLED FILLER PLATE.  BONDED DOUBLER TO CARGO DOOR WITH ADHESIVE EA 9330 AND APPLIED PRESSURE TO THE REPAIR DURING CURING.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1332 AND SAAB 340 SR 52-30-10, PAGE 203, 52-10-10, PAGES 201-203.  AIRCRAFT OK FOR SERVICE.  (X)
